# SDR SWAA2021101226987

- Difficulty date: October 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT IDENTIFIER LENS IS BROKEN ; / [01] REMOVED AND REPLACED EXIT IDENTIFIER LEFT AFT OVERWING; RELAMPED; AND OPS CHECKED PER AMM 33-51-01-960-801 CHECKED GOOD; [02] VERIFIED CORRECTIVE ACTION 1.
